# SDR CA081217004

- Difficulty date: December 13, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 19,856 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF WHEN THE LANDING GEAR WAS SELECTED UP, THE EICAS DISPLAYED "GEAR DISAGREE" MSG FOLLOWED BY "NOSE GEAR DOOR" MSG.  THE QRH WAS FOLLOWED AND THE GEAR WAS LOWERED AND THE MESSAGE CLEARED.  THE AIRCRAFT RETURNED AND PERFORMED A LOW PASS SO THE TOWER COULD VERIFY ALL GEAR DOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.   THE AIRCRAFT WAS THEN FERRIED WITH GEAR DOWN AND PINNED.  MAINTENANCE READJUSTED THE PROX SENSOR TARGET FOR PROX SENSOR PS14GA (NOSE GEAR EXTEND/CENTER PROX SENSOR) AND THE SYSTEM CHECKED NORMAL. AIRCRAFT RETURNED TO SERVICE.
